RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kurke, Herbert

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:760
Abstract pages:356
Full texts:78
References:29

http://www.mathnet.ru/eng/person74726
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. A. B. Zheglov, H. Kurke, “Geometric properties of commutative subalgebras of partial differential operators”, Mat. Sb., 206:5 (2015),  61–106  mathnet  mathscinet  zmath  elib; Sb. Math., 206:5 (2015), 676–717  isi  scopus
2014
2. H. Kurke, D. Osipov, A. Zheglov, “Commuting differential operators and higher-dimensional algebraic varieties”, Selecta Math. (N.S.), 20:4 (2014),  1159–1195  mathnet  mathscinet  zmath  isi  scopus
1972
3. G. Kurke, “The Castelnuovo criterion of rationality”, Mat. Zametki, 11:1 (1972),  27–32  mathnet  mathscinet  zmath; Math. Notes, 11:1 (1972), 20–23

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019